Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
  Journal of Algebraic Geometry
Journal of Algebraic Geometry
  
Online ISSN 1534-7486; Print ISSN 1056-3911
 

Hirzebruch-Riemann-Roch formulae on irreducible symplectic Kähler manifolds


Author: Marc A. Nieper
Journal: J. Algebraic Geom. 12 (2003), 715-739
Published electronically: June 26, 2003
MathSciNet review: 1993762
Full-text PDF

Abstract | References | Additional Information

Abstract: In this article we investigate Hirzebruch-Riemann-Roch formulae for line bundles on irreducible symplectic Kähler manifolds. As Huybrechts has shown, for every irreducible symplectic Kähler manifold $X$ of dimension $2n$, there are numbers $a_0, a_2, \dots, a_{2n}$ such that

\begin{displaymath}\chi(L) = \sum_{k = 0}^n \frac{a_{2k}}{(2k)!} q_X(c_1(L))^k \end{displaymath}

for the Euler characteristic of a line bundle $L$, where $q_X: \mathrm{H}^2(X, \mathbb{C} ) \to \mathbb{C} $ is the Beauville-Bogomolov quadratic form of $X$.

Using Rozansky-Witten classes similarly to Hitchin and Sawon, we obtain a closed formula expressing the $a_{2k}$ in terms of Chern numbers of $X$.


References [Enhancements On Off] (What's this?)

  • 1. Michael. F. Atiyah, K-theory, W. A. Benjamin, Inc., 1967.
  • 2. Dror Bar-Natan, On the Vassiliev knot invariants, Topology 34 (1995), no. 2, 423-472.
  • 3. Michael Britze and Marc A. Nieper, Hirzebruch-Riemann-Roch formulae on irreducible symplectic Kähler manifolds, arXiv:math.AG/0101062.
  • 4. S. V. Chmutov and S. V. Duzhin, A lower bound for the number of Vassiliev knot invariants, Topology Appl. 92 (1999), no. 3, 201-223.
  • 5. Oliver T. Dasbach, On the combinatorial structure of primitive Vassiliev invariants, II, J. Combin. Theory 81 (1998), no. 2, 127-139.
  • 6. Geir Ellingsrud, Lothar Göttsche, and Manfred Lehn, On the cobordism class of the Hilbert scheme of a surface, J. Algebraic Geom. 10 (2001), no. 1, 81-100.
  • 7. Nigel Hitchin and Justin Sawon, Curvature and characteristic numbers of hyper-Kähler manifolds, Duke Math. J. 106 (2001), no. 3, 599-615.
  • 8. Daniel Huybrechts, Compact hyper-Kähler manifolds: basic results, Invent. Math. 135 (1999), no. 1, 63-113.
  • 9. Mikhail Kapranov, Rozansky-Witten invariants via Atiyah classes, Compos. Math. 115 (1999), no. 1, 71-113.
  • 10. Lev Rozansky and Edward Witten, Hyper-Kähler geometry and invariants of three-manifolds, Selecta Math. (N.S.) 3 (1997), no. 3, 401-458.
  • 11. Dylan P. Thurston, Wheeling: A diagrammatic analogue of the Duflo isomorphism, Ph.D. thesis, University of California at Berkeley, arXiv:math.QA/0006083, Spring 2000.


Additional Information

Marc A. Nieper
Affiliation: Mathematisches Institut der Univ. zu Köln, Weyertal 86–90, 50931 Köln, Germany
Address at time of publication: Schillingstr. 1, 50670 Köln. Germany
Email: mail@marc-nieper.de, marc@nieper-wisskirchen.de

DOI: http://dx.doi.org/10.1090/S1056-3911-03-00325-4
PII: S 1056-3911(03)00325-4
Received by editor(s): April 10, 2001
Received by editor(s) in revised form: August 22, 2001
Published electronically: June 26, 2003
Additional Notes: We are very grateful to Daniel Huybrechts for having carefully read preliminary versions of this paper, and to Michael Britze, Daniel Huybrechts, Manfred Lehn and many others for their support to us and helpful discussions about the subject


Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2014 University Press, Inc.
Comments: jag-query@ams.org
AMS Website